# SDR FXGA201906111946

- Difficulty date: June 11, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Main Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR JAMB INNER SKIN REPLACEMENT.  TO REPLACE THE MAIN CARGO DOOR JAMB INNER SKIN (FORWARD LOWER SECTION AT F/STA 520) FOR CORROSION DAMAGE.  REMOVE AND REPLACE CORRODED SECTIO OF DOOR JAMB PER B727 SRM 51-30-2.
